# SDR 9624379986

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Wing Attach Ftg
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE CENTER WING FITTING AT FS 600 AND LONGERON 19R.  REPLACED FITTING PER SRM 51-10, 51-30-1.
